Skip to product information
1 of 1

Ibuprofen (Single Packet)

Ibuprofen (Single Packet)

Regular price $0.55
Regular price Sale price $0.55
Sale Sold out
Shipping calculated at checkout.
DESCRIPTION

Comparable to Advil or Motrin. These Ibuprofen tablets offer temporary relief of minor aches and pains associated with headache, toothache, muscle aches, backache as well as the aches and pains associated with arthritis, menstrual cramps and the common cold. Also effective for reducing fever. Each packet contains two tablets.


Active ingredient: Ibuprofen (200 mg)

Uses:
  • Anti-inflammatory (reduces swelling)
  • Antipyretic (reduces fever)
  • Analgesic (pain reliever)
  • Used to aid in preventing altitude illness (AMS)
 
 
Sold as individual packets. Each packet contains 2 tablets.

Expiration dates may vary, however we do our very best to ship all sterile items and medications with expiration dates at least 6 months out or more. Typically, most items do not expire for at least >12–36 months. We always strive to give our customers the BEST possible customer service. Please note that actual item may vary due to availability and may not match photo shown.
View full details

Blister Care Time!

Taking care of your blisters is an art form. Let us help provide you with a full assortment of blister care supplies – and even a full Blister Kit!

Shop Blister Care

First Aid Kit: REFILLS

The easiest way to restock your first aid kit is with our ready-to-go Kit Refills! Everything you need for: Band-Aids, Pain Management, Gastro Issues, Topical Ointments and more!

Shop Kit Refills